# SDR USAA2011053100009

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 31,721 hours, 18,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2288
- Condition: Defective
- Location: Cabin
- Part time: 31,722 hours, 18,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAS - ODOR - ON GATE ARRIVAL AFTER ENGINE SHUTDOWN, NOTICED STRONG CHEMICAL ODOR IN COCKPIT AND FORWARD LAV - NOT PRESENT IN CABIN.  MAINTENANCE FOUND FORWARD LT EMERGENCY POWER SUPPLY UNIT FAULTING.  REMOVED AND REPLACED EPSU IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
